# SDR 95ZZZX3140

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N6079Q
- Make and model: Mooney M20C
- Aircraft serial: 3255
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Point
- Part number: ES10382585
- Condition: Excess Wear
- Location: Cam Follower
- Part time: 3 hours
- Component: Bendix, 3FLN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR PHASE INSPECTION, MAG WAS REPLACED WITH OVERHAULED UNIT.  TWO AND ONE-HALF FLIGHT HOURS LATER, MAG FAILED.  FOUND CAM FOLLOWER ON BOTH BREAKER POINTS EXCESSIVELY WORN.  MAG TIMING OUT OF LIMITS.  SUBMITTER SUGGESTS MFG CHANGE FROM PHENOLIC TO PLASTIC CAM FOLLOWER MATERIAL TO BE THE CONTRIBUTING FACTOR.
